Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Why do I suffer from nightfall ?

hi i have leakage of spam when i wakeup in the morning and feeling stick littlebit its like transparent colour spam i dont know whats this pls tell me about this sir thank you
Asked On : Thu, 31 Mar 2011
Answers:  2 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Thanks for the question
Perhaps it is semen and prostatic fluid that has been released during sleep. This is quite normal and not a disease.
‘Hope I have answered your query, “Wish you Good Health and speedy recovery”
Answered: Tue, 28 Jun 2011
I find this answer helpful
Psychiatrist Dr. Keerthish Shetty's  Response
When the semen produced in the body is not ejaculated either by sexual activity or masturbation, it is natural for the semen to released during sleep. It is a normal phenomenon and will not cause any harm to you. Stay away from misleading information (like the popular term "swapna dosh"), which may have a psychological impact on you.
Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor